Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pregnant, taken misoprostol instead mifepristone, cramps

I am 5 weeks pregnant and I am going to take the abortion pill as I just cannot financially afford to bring this child into the world and the father turned out to be a major drug addict with mental health issues. I went to my doctor had my sonogram and the doctor advised the medical assistant to administer me what I thought was the first set of pills (the mifepristone ) on Saturday but come to find out... the assistant gave me the misoprostol instead. I exp. cramps on Saturday and Sunday but thought this was because the medication did that. Anyway, when I went to the doctor today she was very upset to hear that I got the wrong medication. I took the mifepristone around 2pm California time and I am having bad cramps again but no bleeding. Do I have to wait 48 hours to take the misoprostol?
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dietitian & Nutritionist 's  Response
I really apreciate your desition but i feel you should go for MTP. Cause you have take medicinebin very wrong way and there are chances of exessive bleeding for you if you continue medicine. Dont worry MTP will be safe for you. Bye and take care.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor